# SDR SIMA200616301

- Difficulty date: June 1, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCO - FLT 4498 - BAGG SMOKE INDICATION ON EICAS, FA REPORTED NO VISIBLE SMOKE FOLLOWED AOM PROCEDURES AND BLEW BOTTLES DECLARED EMERGENCY AND LANDED IN MCO WITHOUT INCIDENT.  REPLACED BOTH CARGO FIRE BOTTLES AND BOTH CARGO SMOKE DETECTORS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
